# SDR CALA2022052301327

- Difficulty date: May 23, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N2251U
- Make and model: Boeing 777-300ER
- Aircraft serial: 66591
- Aircraft time: 8,998 hours, 1,153 cycles
- System (JASC): 2610 · Detection System
- Part: Circuit Breaker
- Part number: NA
- Condition: Inoperative
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CSCP/CACP & QUOT;SMOKE DETECTED & QUOT; INDICATION FAULT MESSAGE SH OWS G5 GALLEY HALF CARRIER BOX 503F SMOKE DETECTED MSG ON  FLIGHT ATTENDANT DISPLAY  PANEL CSCP CBS RESET CHECKED ALL NORMAL
